Mathematische Annalen

, Volume 256, Issue 3, pp 341–362

Footnotes to a paper of Beniamino Segre

The number ofgd1's on a generald-gonal curve, and the Unirationality of the Hurwitz spaces of 4-gonal and 5-gonal curves
  • Enrico Arbarello
  • Maurizio Cornalba
Article

DOI: 10.1007/BF01679702

Cite this article as:
Arbarello, E. & Cornalba, M. Math. Ann. (1981) 256: 341. doi:10.1007/BF01679702

Copyright information

© Springer-Verlag 1981

Authors and Affiliations

  • Enrico Arbarello
    • 1
    • 2
  • Maurizio Cornalba
    • 3
  1. 1.Department of MathematicsHarvard UniversityCambridgeUSA
  2. 2.Istituto Matematico “Guido Castelnuovo”Universitá di RomaRomaItaly
  3. 3.Istituto MatematicoUniversitá di PaviaPaviaItaly

Personalised recommendations